# SDR 08FDEA03642

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1475507
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE; INBOARD LOWER SKIN IS DELAMINATED.  REMOVED DELAMINATED INBOARD LOWER SKIN ON LEFT OUTBOARD FLAP VANE INBOARD END.  FABRICATED SKIN PLUG & REPAIR DOUBLER.  PREPPED FOR BONDING; HOT BONDED   REPAIR.  ALODINED AREA & EDGE SEALED DOUBLER;  PRIMED PER DC/MD-10 SRM 51-71-00; VOL II.  PAINTED PER DC/MD-10 SRM 51-21-01; VOL II.  REMOVED & RE-INSTALLED LEFT WING OUTBOARD FLAP VANE ASSEMBLY IAW MD-10-10 AMM 27-50-03-2.
